# SDR 29GA2019053000002

- Difficulty date: May 30, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 38,818 hours, 42,525 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0091 FLL/FLL REPORT: C/B L8 POPPED. CORRECTIVE ACTION:  RESET C/B L8, OPS CHECK OK IAW 39-50-00 AMM.
